# SDR MWEA060067

- Difficulty date: June 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Angle
- Part number: 9910078896
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE LANDING GEAR RIGHT FORWARD DOOR STOP LINK AFT SUPPORT ANGLE CORRODED.  FABRICATED AND INSTALLED ANGLE.
